Beecher Terrace Consulting Parties Meeting 17

Teleconference and WEBEX, September 1, 2022

Facilitator: Savannah Darr



Topics for Discussion	Contributor(s)	Start	Stop	Duration (mins)
Welcome and Introductions	Darr	6:00	6:05	5 mins
Beecher 1 - 4 Residential	MBS	6:10	6:20	10 mins
Mitigation Activities Update for Stage I	Darr	6:20	6:50	30 mins
Baxter Community Center/Stage 5 Update	O'Neil	6:50	6:55	5 mins
Next Quarterly Meeting/Conclusion and Thanks	Darr	6:55	7:00	5 mins